# SDR ASAA2016102818495

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,783 hours, 10,950 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION ON PREFLIGHT AUTOFAIL. IN ALTN MODE.  ACFT GROUNDED. CYCLED AUTO/MAN SWITCH. AUTO FAIL LIGHT AND ALTN LIGHT EXTINGUISHED. NR 1 AND 2 PRESSURE CONTROLLERS SHOW NO EXISTING FAULTS AND TEST NORMAL, IAW FIM BITE 21-31 TASK 801D.
